Greedy trees, caterpillars, and Wiener-type graph invariants (bibtex)
by Nina S. Schmuck, Stephan G. Wagner, Hua Wang
Reference:
Nina S. Schmuck, Stephan G. Wagner, Hua Wang, Greedy trees, caterpillars, and Wiener-type graph invariants, MATCH. Communications in Mathematical and in Computer Chemistry, 68(1), 273-292, (2012).
Bibtex Entry:
@Article{Schmuck-Wagner-Wang:2011,
  author	= {Nina S. Schmuck and Stephan G. Wagner and Hua Wang},
  title		= {Greedy trees, caterpillars, and {W}iener-type graph invariants},
  journal	= {MATCH. Communications in Mathematical and in Computer Chemistry},
  year		= {2012},
  volume	= {68},
  number	= {1},
  pages		= {273-292},
  mrnumber  = {2986487},
  url		= {http://match.pmf.kg.ac.rs/electronic_versions/Match68/n1/match68n1_273-292.pdf},
}